# SDR CA070119008

- Difficulty date: October 16, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,718 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Part serial: 331850
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THE AIRCRAFT WAS STARTED AND WARMED UP. THE PILOT THEN BEGAN TO SPOOL THE AIRCRAFT UP FROM GROUND IDLE TO FLIGHT IDLE, HOWEVER NOTHING HAPPENED. THIS WAS TRIED A FEW TIMES BUT STILL NO RESPONSE. OTHER TROUBLESHOOTING WAS PERFORMED WITH NO FINDINGS. THE FUEL CONTROL UNIT (FCU) IN QUESTION WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. THE DEFECT WAS RECTIFIED.  (TC NR 20070119008)
